# SDR FDEA201506211951

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398085320200
- Condition: Dented
- Location: Fuselage
- Part time: 29,966 hours, 15,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EXTERNAL FUSELAGE SKIN HAS DENT OUT ON FRAME 79, STRINGER 29L - 30L.  EVALUATED DENT IAW SRM 53-18-12 & SRM 53-10-12 FIG 102 DIAGRAM 103 D, 0.020" A:0.00 DENT IS OUT OF LIMITS.  REPAIRED SKIN SECTION IAW SRM 53-10-12 FIG 208.  CLASSIFIED AS MAJOR CAT B REPAIR.
